# SDR ASAA2022021137405

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 20,423 hours, 6,458 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26396
- Condition: Faulty
- Location: R Ecs Bay
- Part time: 20,432 hours, 6,460 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. REMOVED & REPLACED TCV REF B737-900 AMM 21-51-10-400-801. ACCOMPLISHED PFTC BITE REF AMM 21-61-00-740-801-002. OP CK GOOD WITH NO FAULTS. GROUND VERIFICATION SUCCESSFUL.
